# SDR WTAA970014

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120284
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314461
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SFO - BOTH RT MAIN TIRES BLEW OUT ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE FOUND DAMAGE TO INBOARD AFT GEAR DOOR, PROXIMITY SENSOR, HYDRAULIC BAY DOOR, AND NACELLE.  REPLACED BOTH TIRES AND WHEEL ASSEMBLIES.  AIRCRAFT FERRIED TO FAT FOR FURTHER REPAIRS.  REPAIRED GEAR DOORS, REPLACED BROKEN PROXIMITY SENSOR.  INSPECTED NACELLE, FOUND DENTS TO BE WITHIN LIMITS.  OPERATIONAL CHECK OF LANDING GEAR SYSTEM SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
